Solo 100mg/325mg Tablet


Overview

Uses of Solo Tablet
Solo 100mg/325mg Tablet is used for pain relief.
Solo Tablet side effects
Common
  • Nausea
  • Vomiting
  • Stomach pain / epigastric pain
  • Loss of appetite
  • Heartburn
  • Diarrhoea
How to use Solo Tablet
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
How Solo Tablet works
Solo 100mg/325mg Tablet is a combination of two medicines: Aceclofenac and Paracetamol / Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Solo Tablet related warnings
Alcohol
CAUTION
Taking Aceclofenac+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Solo 100mg/325mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
No information is available on the use of Solo 100mg/325mg Tablet during lactation. Please consult your doctor.
Driving
Solo 100mg/325mg Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Solo 100mg/325mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Solo 100mg/325mg Tablet may be needed. Please consult your doctor.
Use of Solo 100mg/325mg Tablet is not recommended in patients with severe kidney disease.
Liver
CAUTION
Solo 100mg/325mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Solo 100mg/325mg Tablet may be needed. Please consult your doctor.
However, the use of Solo 100mg/325mg Tablet is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Solo 100mg/325mg Tablet
₹3.8/Tablet
Zerodol-P Tablet
Ipca Laboratories Ltd
₹4.62/Tablet
22% costlier
Hifenac-P Tablet
Intas Pharmaceuticals Ltd
₹4.27/Tablet
12% costlier
Dolokind Plus Tablet
Mankind Pharma Ltd
₹3.12/Tablet
save 18%
Aceclo Plus Tablet
Aristo Pharmaceuticals Pvt Ltd
₹4.33/Tablet
14% costlier
Acenac-P Tablet
Medley Pharmaceuticals
₹4.6/Tablet
21% costlier

Expert Advice

  • You have been prescribed this combination medicine for relieving pain and inflammation.
  • Take it with food to avoid getting an upset stomach.
  • It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking Solo 100mg/325mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage.
  • Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first. 

Patient Concerns

Questions Related to Solo

arrow
Suffering from excessive joint pain from 4 days. Attaching the x-ray.
Dr. Vipul Aggarwal
Bone & Joint Specialist
its arthritis start with weight reduction and quadriceps exercises tab solo 650 sos
i have infection in my both ears . now i am taking maxifloxin 400 three a day . with 3 another medi .but not complicate control .what's to do now
Dr. Vijay Verma
Ear Nose Throat Specialist
in case you are also having cold than start anti allergic along with it.You also need to take pain killers such as tab solo 650 mg three times a day for three days. Inform me with your complete details
arrow
Do you have any questions related to Solo 100mg/325mg Tablet?

FAQs

Q. What is Solo?
Solo is a combination of two medicines: Aceclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that cause pain and inflammation.
Q. Is it safe to use Solo?
Solo is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem while taking this medication.
Q. Can I stop taking Solo when my pain is relieved?
If you are using the medication for a condition associated with long-term pain then Solo should be continued for as long as advised by your physician. It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Solo cause nausea and vomiting?
Yes, the use of Solo can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded it is better to rest for sometime and resume once you feel better.
Q. Can the use of Solo cause dizziness?
Yes, the use of Solo can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Solo?
The use of Solo is considered to be harmful for patients with known allergy to any of the components or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). It should preferably be avoided in patients with a history of stomach ulcers or in patients with active, recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Solo be taken with vitamin B complex?
Yes, Solo can be taken with vitamin B-complex preparations. While Solo helps to relieve pain, vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is Solo helpful in relieving stomach pain?
No, Solo preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Solo cause damage to kidneys?
Yes, the long-term use of Solo can cause damage to the kidneys. Normal kidneys produce a chemical messenger called prostaglandins that protect them from damage. Use of painkillers lower the levels of prostaglandins in the body, which leads to kidney damage on long-term use. Use of painkillers is not recommended to patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Solo than recommended?
No, taking higher than the recommended dose of Solo can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. What are the instructions for storage and disposal of Solo?
Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.
Information last updated by Dr. Varun Gupta, MD Pharmacology on 13th Jun 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
Plot No. 249, Daksh House, Industrial Area Phase -II, Panchkula -134109 (Haryana) India
One of the following licensed pharmacy from the nearest location with deliver Solo 100mg/325mg Tablet. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: RHS, HSP, NLG, THP, HEX, ADE, PTI, OWI, HTV, LHA, EPR, AAR, OMV, KHH, MLC, SBA, SIO, RKS, FGH, NVL, USF, MDO, ANP, RTL, GTF, GMA, HGI, GEO, SWP, CRN, NBG, LKK, RGH, KAL, NFP, SWA, HPC, JSL, SNL, PRC, HTS, KNH, MAP, AYN, OBS, JLI, HPP, AMR, HMP, VSC, TRP, SGC, SBN, QTM, DVH, AAA, LAG, GFL, NNH, SBL, MPC, BTM, TSS, IAD, BNT, SHC, HAT, DAD, UPA, PLT, DLP, PRL, ADF, JVO, VOP, WAD, ASP, SMS, SAF, RUS, RDR, LHP, BAL, MBP, RHW, KHC, BSL, SPV, YAG, ABL, ALC, NTL, BAP, SVS, BDN, MIL, ANS, MGL, AVC, GLM, KHP, UHP, HCP, RAC, DAO, HZF, JJE, RVC, SCP, RSS, APS, RVA, 4IT, MIP, PEN, CMC, BRC, USM, VTR, PAP, UMP, TOM, NVY, AHP, SSS, NPS, TAT, KBC, IPL, FRS, DGN, ALY, DZY, CZT, GBB, RDH, PWN, APT, HBV, NLC, BLS, NLP, PHC, PRT, IAH, WHP, PHN, GPT, HLT, EEC, SLC, RTN, DYG, GTC, RWP, SGA, SBC, MDI, OIP, HNP, PSE, LIP, DHR, IMC, DPL, GBL, ENP, VMH, SYN, PPR, HLP, EVP, WDE, XPR, SSI, DFP, MDN, HIP, SOF, EAN, SJP, ARD, CMD, PSF, SHN, ISI, AMM, AVL, AFT, SHD, DPP, SAH, ZPR, VHP, FIP, ADT, SPF, JVN, KRR, ZEL, STO, WHL, ZVP, AYM, AXM, TPN, KIM, VRS, MDH, BJR, CPK, IPP, OLT, CLT, GLD, QLF, SAA, MJT, RMR, WPL, BHM, MKT, GGL, 2ML, KIS, RHL, CNE, RYL, JHC, BLE, MFN, OHM, ANT, PRN, ATL, SCH, 9MM, ESY, SHG, VUR, RSA, PNQ, NDP, AGT, NPH, STS, LCC, LMS, MNS, VJS, MRS, BMJ, SNH, GHR, PNT, UVD, BLP, MSD, NXT, EQN, AYU, BHS, VAF, HWS, AAY, SDM, MAX, NTB, RPI, BBN, RRP, EMB, BNC, GDA, SVH, KHD, ATP, KMC, DYL, GPP, EPS, SMN, OWP, FRM, STA, NWP, GHC, JBT, AVS, PMA, BKB, BGS, AVW, 1MH, BJP, NEO, NEW, RWL, CTP, OWN, MOM, MAM, NXG, AMH, SPD, DLY, VDH, BDI, RPA, PVP, SGH, BBS, AVB, VSL, XMX, MKE, RPC, GBC, DRA, SNG, KCI, KLC, ZVO, NNP, PTP, RPP, BHA, O4O, WSI, PRE, VEM, DHP, FTP, HSM, CHP, SLN, NSL, JIV, MTD, BSN, ABP, TAP, TNH, VVN, GNC, INC, BIO, SRG, MTM, BHP
MRP
38
10 tablets in 1 strip
ADD TO CART
Best Price ₹30.4
20% OFF
Use Coupon HEALTH1020 during checkout